American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Christopher Rasmussen and Akio Tamagawa. Arithmetic of abelian varieties with constrained torsion. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Armand Brumer and Kenneth Kramer. Paramodular abelian varieties of odd conductor. Trans. Amer. Math. Soc. 366 (2014) 2463-2516.
Abstract, references, and article information   
View Article: PDF

[4] Everett W. Howe. Principally polarized ordinary abelian varieties over finite fields . Trans. Amer. Math. Soc. 347 (1995) 2361-2401. MR 1297531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel M. Gordon and David Grant. Computing the Mordell-Weil rank of Jacobians of curves of genus two . Trans. Amer. Math. Soc. 337 (1993) 807-824. MR 1094558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. W. Masser. Specializations of finitely generated subgroups of abelian varieties . Trans. Amer. Math. Soc. 311 (1989) 413-424. MR 974783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Fried. Constructions arising from N\'eron's high rank curves . Trans. Amer. Math. Soc. 281 (1984) 615-631. MR 722765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Goro C. Kato. On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero . Trans. Amer. Math. Soc. 278 (1983) 361-368. MR 697080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia